# SDR NACA201208080003

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 69686602
- Condition: Corroded
- Location: Zone 900
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR DRAIN LINE FITTING AND SURROUNDING STRUCTURE AT BS 1086.5, REMOVED CORRODED PLATE AND DRAIN LINE FITTING.  FABRICATED NEW FILLER PLATES IAW SRM 51-40-05.  INSTALLED FILLER PLATES IAW SRM 51-40-02.  INSTALLED NEW DRAIN FITTING IAW SRM 51-40-02.
